# SDR DALA1027800188

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 66,509 hours, 9,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPN 7838 AD SLIDE REPLACEMENT, THE LEFT AFT DOOR WAS ARMED AND THE SLIDE DEPLOYED.  THE FWD DOOR ACTUATOR DID NOT FIRE DUE TO 1 LATCH BROKEN AND 2 RODS BENT ON THE SLIDE DOOR COMPARTMENT.  THE SPOILER BLOW-DOWN ACTUATOR WAS DELAYED WHICH CAUSED THE SPOILER TO TEAR THE BOTTOM OF THE SLIDE.  MAINTENANCE REPLACED THE OVERWING SLIDE AND THE DOOR LATCH AND RODS ON LEFT SIDE PER THE MANUAL.  SYSTEM OPERATION IS   NORMAL.  (2010-D1249) (DL76L102855)
